# SDR QXEA200500142

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 8,933 hours, 9,834 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Broken
- Location: Nlg
- Part time: 8,933 hours, 9,834 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2439 - AFTER TAKEOFF, THE CREW WAS UNABLE TO GET THE LANDING GEAR TO RETRACT.  THE LANDING GEAR FAILS TO RETRACT CHECKLIST WAS COMPLIED WITH BUT THE GEAR STILL WOULD NOT RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE LANDING GEAR WOW NR 2 HARNESS BROKEN.  THE HARNESS WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
